# SDR DL76G060552

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 35,212 hours, 5,385 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 1019136
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VIBRATION AND ELEC SMELL MID GALLEY AREA LEFT SIDE CEILING AREA.  STOPPED AFTER TWO-THREE MINS.  FOUND GASPER FAN CB POPPED.  REPLACED GASPER FAN, OPS OK.
